MathSciNet Relay Station
MathSciNet bibliographic data
MR1739347 (2000m:16047) 16W30
Bell, Allen D. Comodule algebras and Galois extensions relative to polynomial algebras, free algebras, and enveloping algebras. Comm. Algebra 28 (2000), no. 1, 337–362.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement